MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL MAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL MAXILLARY SURGICAL KIT
Model Number SD980.005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devices met specifications.Surgeon did not remove sufficient bone posteriorly at the maxilla.Device still in the patient and not required for the rca.Root cause found based on post-op scans provided by the hospital.
 
Event or Problem Description
Post-op occlusion not as planned.Surgeon intends to do revision surgery at some point.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHICS - FULL MAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key16058941
Report Number3003998208-2022-00025
Device Sequence Number4896351
Product Code JEY
UDI-Device Identifier05420060380051
UDI-Public05420060380051
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.005
Device Catalogue NumberSD980.005
Device Lot NumberME22AFUVAL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexMale